# SDR AALA202010169008

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 15,061 hours, 5,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  4L DOOR WILL NOT ARM.  OPENED DOOR AND FOUND FORWARD BUSTLE STRAP LOOSE AND INTERFERING WITH GIRT BAR ARMING, PER AMM 25-62-44 STRAP SECURED.
